# SDR 2004UALA00018

- Difficulty date: January 7, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N392UA
- Make and model: Boeing 737322
- Aircraft serial: 24667
- Aircraft time: 38,836 hours, 27,376 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE CRACKED AT BS 907 S4L & S4R.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED STRINGER SPLICE.
